# SDR SWIA202053919

- Difficulty date: September 23, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-424
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SILL IS CORRODED AT (2) LOCATIONS ON THE FLOOR SKIN BETWEEN FS 409.00 AND FS 424.00.  C-CHECK RO 11/11/2020.  REMOVED LT PRESSURE FLOOR SILL CORROSION AT (2) LOCATIONS ON THE FLOOR SKIN BETWEEN FS 409.00 AND FS 424.00, IAW BOMBARDIER REO.  WEIGHT AND BALANCE NOT AFFECTED, M-337 AND TASK CARD ATTACHED.
